# SDR GLBA2002210

- Difficulty date: December 27, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 25,948 hours, 29,146 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE O2 MASKS FELL DOWN IN ROW 6.  RESECURED O2 MASKS.
